Research Repository

Discrete-Time Sliding Mode Control With Disturbance Rejection

Zhang, J, Shi, Peng ORCID: 0000-0001-8218-586X, Xia, Y and Yang, H (2018) Discrete-Time Sliding Mode Control With Disturbance Rejection. IEEE Transactions on Industrial Electronics, 66 (10). pp. 7967-7975. ISSN 0278-0046

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: sliding mode control; SMC; discrete-time system; disturbances; disturbance observer; controller; Lyapunov stability; estimation error; reaching law; simulation
Subjects: FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
SWORD Depositor: Symplectic Elements
Depositing User: Symplectic Elements
Date Deposited: 23 Sep 2019 02:30
Last Modified: 23 Sep 2019 02:30
URI: http://vuir.vu.edu.au/id/eprint/39459
DOI: https://doi.org/10.1109/TIE.2018.2879309
ePrint Statistics: View download statistics for this item
Citations in Scopus: 2 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar